MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 18MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 18MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER
Catalog Number 74027247
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to "unspecificied" reasons.This is the third revision surgery this patient "had went" through.
 
Additional Manufacturer Narrative
It was reported that a revision surgery was performed due to unspecificied reasons.The associated journey ii bcs articular insert was not returned for evaluation.Thus a product evaluation could not be performed.As no specific reason for report was provided, device history record and complaint history review cannot be completed.No clinical relevant documents were provided to conduct a thorough medical assessment.No medical analysis is warranted at this time.Without the return of the actual product involved and no reason for report provided, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 18MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8107608
Report Number1020279-2018-02608
Device Sequence Number19350239
Product Code JWH
UDI-Device Identifier00885556177914
UDI-Public00885556177914
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74027247
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/11/2018
Supplement Date Received by Manufacturer11/11/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR